MAUDE Adverse Event Report: CARDIOVASCULAR SYSTEMS, INC. DIAMONDBACK 360 CORONARY ORBITAL ATHERECTOMY SYSTEM; CORONARY ATHERECTOMY DEVICE

CARDIOVASCULAR SYSTEMS, INC. DIAMONDBACK 360 CORONARY ORBITAL ATHERECTOMY SYSTEM; CORONARY ATHERECTOMY DEVICE
Model Number DBEC-125M
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 09/19/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was discarded by the facility; therefore, an analysis of the actual complaint device is not possible.The device history record for this oad lot number has been reviewed.No issues or discrepancies were noted during this review that would have contributed to the reported event.The device met material, assembly, and quality control requirements.(b)(4).
 
Event or Problem Description
It was reported that during a coronary orbital atherectomy procedure, a slow flow event occurred after using a csi orbital atherectomy device (oad).The target lesion was 99% stenotic, 12mm in length and was located in the left anterior descending (lad) artery.The physician used a workhorse guide wire to access the lesion.The physician exchanged the workhorse guide wire for a csi guide wire and loaded the oad onto it.The physician performed five runs for a total run time of 135 seconds.Post-atherectomy angiography revealed slow flow.The physician resolved the event and completed the procedure via balloon angioplasty and stent deployment.The patient status remained stable throughout the procedure.

Brand Name
DIAMONDBACK 360 CORONARY ORBITAL ATHERECTOMY SYSTEM
Common Device Name
CORONARY ATHERECTOMY DEVICE
Manufacturer (Section D)
CARDIOVASCULAR SYSTEMS, INC.
1225 old highway 8 nw
saint paul MN 55112
MDR Report Key6947840
Report Number3004742232-2017-00103
Device Sequence Number16330016
Product Code MCX
UDI-Device Identifier10852528005336
UDI-Public(01)10852528005336(17)181231(10)199847
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P130005
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/13/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date12/31/2018
Device Model NumberDBEC-125M
Device Catalogue NumberDBEC-125M
Device Lot Number199847
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/19/2017
Initial Report FDA Received Date10/13/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR
Patient Weight93